# SDR AU961130

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 114
- Engine: Lyc IO540T4A5
- Propeller: Hartzl HCC2YR1
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: 442451
- Condition: Corroded
- Location: Elevator Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR HINGE BOLT CORRODED - FOUND DURING ELEVATOR BEARING CHANGE WHEN ELEVATORS REMOVED
